# SDR UIEA2019082865291

- Difficulty date: August 24, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 97,158 hours, 18,654 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN ROW 30 THRU 40, SEATS ROWS A AND C INOP.   REPLACED A BLOWN FUSE IN POWER SUPPLY 9010 AND REPAIRED CHAFED WIRES AT SEAT 31A IAW AMM 33-59-00.
